logo BDSP

Base documentaire


Votre avis nous intéresse

Le réseau BDSP met en oeuvre un projet d'innovation et d'amélioration de ses services, dans le souci constant de proposer des contenus de qualité adaptés aux besoins des utilisateurs.

Identifier de nouvelles sources de financements est la condition nécessaire pour assurer la poursuite et la pérennité de cet outil unique qu'est la BDSP, tout en le faisant évoluer.

Pour définir un nouveau modèle économique, nous avons besoin de votre avis : merci de répondre à notre enquête (temps estimé : 5 minutes).

Participer maintenant
Participer plus tard J'ai déjà participé

  1. Antibacterial-induced hepatoxicity : Incidence, prevention and management.

    Article - En anglais

    Hepatotoxic reactions to antibacterials are rare, occurring with an estimated frequency of between 1 and 10 per 100 000 drug prescriptions for most antibacterials.

    Although many antibacterial-induced hepatotoxic reactions have a characteristic clinical and biochemical pattern e.g. cholestatic hepatitis (flucloxacillin) or fatty liver (tetracycline), many can also present with a variety of clinicopathological patterns e.g. nitrofurantoin is associated with the development of acute hepatitis, granulomatous hepatitis and chronic active hepatitis.

    Almost all reactions are idiosyncratic, with no diagnostic laboratory tests to aid the diagnosis.

    Early diagnosis is essential and requires a vigilant physician to elicit a detailed drug history.

    Although the outcome is usually good when the offending antibacterial is withdrawn, morbidity may persist for years and fatalities have occurred, particularly when there is a delay in recognising the hepatotoxic antibacterial.

    There is no specific treatment for antibacterial-induced hepatotoxicity other than withdrawing the implicated drug.

    For severe disease, however, liver transplantation should be considered.

    Mots-clés Pascal : Flucloxacilline, Tétracycline, Nitrofurantoïne, Céphalosporine dérivé, Pénicilline dérivé, Sulfamides, Macrolide, Toxicité, Hépatite, Cholostase, Stéatose, Homme, Antibiotique, Antibactérien, Chimiothérapie, Traitement, Quinolone dérivé, Fluoroquinolone dérivé, Tétracycline dérivé, Furane dérivé, Composé nitro, Incidence, Epidémiologie, Australie, Océanie, Prévention, Foie pathologie, Appareil digestif pathologie, Article synthèse

    Mots-clés Pascal anglais : Cephalosporin derivatives, Penicillin derivatives, Sulfanilamide derivatives, Macrolide, Toxicity, Hepatitis, Cholostasis, Steatosis, Human, Antibiotic, Antibacterial agent, Chemotherapy, Treatment, Quinolone derivative, Fluoroquinolone derivative, Tetracycline derivatives, Furan derivatives, Nitro compound, Incidence, Epidemiology, Australia, Oceania, Prevention, Hepatic disease, Digestive diseases, Review

    Logo du centre Notice produite par :
    Inist-CNRS - Institut de l'Information Scientifique et Technique

    Cote : 96-0335620

    Code Inist : 002B02U04. Création : 10/04/1997.